Working...
Welcome to Nucleus Catalog.
My Lightbox
Intracerebral Hematoma Secondary to Coumadin Anticoagulation
Item ID: exh5055   Source ID: 2

Description: This full color stock medical exhibit depicts an intracerebral hematoma that is secondary to coumadin anticoagulation. The first image displays the patient's pre-operative MRI film and directly under the film is an interpretive illustration superimposed over the x-ray film to reveal the large hemorrhage. A series of four images then illustrate the surgical procedure... More

X

This full color stock medical exhibit depicts an intracerebral hematoma that is secondary to coumadin anticoagulation. The first image displays the patient's pre-operative MRI film and directly under the film is an interpretive illustration superimposed over the x-ray film to reveal the large hemorrhage. A series of four images then illustrate the surgical procedure utilized to correct the situation. These steps include the incision made over the scalp, the removal of a portion of the skull, the drainage of the hematoma and the closing of the wound site.

Max Image Size: 2752 pixels wide by 1788 pixels high


 
Recent Comments
 

No comments have been posted.


 
Post a Comment